×

zbMATH — the first resource for mathematics

Maximale eindeutige Lösungen (Riemannsche Flächen) für Cauchysche Anfangswertaufgaben bei partiellen Differentialgleichungssystemen erster Ordnung für eine gesuchte Funktion auf \(C^ \infty\)-Mannigfaltigkeiten. I–III. (German) Zbl 0139.28301
Math. Ann. 160, 195-232 (1965); 160, 257-279 (1965); 161, 24-66 (1965).

MSC:
58J60 Relations of PDEs with special manifold structures (Riemannian, Finsler, etc.)
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Bourbaki, N.: Topologie générale, Chap. I, 2-te Aufl. Paris: Hermann 1951.
[2] Breuer, M.: Jacobische Differentialgeometrie und Systeme partieller Differentialgleichungen erster Ordnung. Bonner Math. Schriften7 (1958). · Zbl 0088.38201
[3] ?? Eine Verallgemeinerung der Cauchyschen Charakteristikentheorie auf Integralmannigfaltigkeiten von Differentialformen beliebigen Grades. J. reine angew. Math.204, 139?151 (1960). · Zbl 0107.30001
[4] Carathéodory, C.: Variationsrechnung und partielle Differentialgleichungen erster Ordnung, Bd. 1, 2. Aufl. Leipzig: Teubner 1956. · Zbl 0070.31601
[5] Cartan, E.: Les systèmes différentiels extérieurs et leurs applications géométriques. Paris: Hermann 1945.
[6] Cartan, H., andS. Eilenberg: Homological Algebra. Princeton 1956. · Zbl 0075.24305
[7] Chevalley, C.: Theory of Lie groups I. Princeton 1946. · Zbl 0063.00842
[8] Courant, R., u.D. Hilbert: Methoden der Mathematischen Physik II. Berlin: Springer 1937. · JFM 63.0449.05
[9] Dieudonné, J.: Foundations of modern analysis. New York: Academic Press 1960. · Zbl 0100.04201
[10] Dombrowski, P.: On global solutions for partial differential equations of first order. Bull. Am. Math. Soc.67, 202?205 (1961). · Zbl 0115.30702
[11] Ehresmann, C.: Sur la théorie des variétés feuilletées. Rend. Mat. e delle sue applicazioni, Ser. V,10, 64?82 (1951).
[12] ??, etShih-Weishu: Sur les espaces feuilletés: Théorème de stabilité. Comptes Rendus243, 344?346 (1956).
[13] Frölicher, A., andA. Nijenhuis: Theory of vector-valued differential forms I. Indagationes math.18, 338?359 (1956). · Zbl 0079.37502
[14] Goursat, E.: Vorlesungen über die Integration der partiellen Differentialgleichungen erster Ordnung. Leipzig: Teubner 1893. · JFM 25.0589.03
[15] Haefliger, A.: Sur les feuilletages des variétés de dimensionn par des feuilles fermées des dimensionn ? 1. Colloque de Topologie de Strasbourg (1955).
[16] – Variétés feuilletées. Genève, 1961. (Vervielfältigte Vorlesungsausarbeitung.)
[17] Haupt, O., Aumann, Pauc: Differential- und Integralrechnung II. 2. Aufl. Berlin: deGruyter 1950. · Zbl 0038.19904
[18] Hu, S. T.: Homotopy theory. New York: Academic Press 1959. · Zbl 0088.38803
[19] Kähler, E.: Einführung in die Theorie der Systeme von Differentialgleichungen. Leipzig: Teubner 1934. · Zbl 0011.16103
[20] Kamke, E.: Differentialgleichungen reeller Funktionen, 2. Aufl. Leipzig: Akad. Verlags-Ges. 1945.
[21] ?? Differentialgleichungen, Lösungen und Lösungsmethoden II. 2. Aufl. Leipzig: Akad. Verlags-Ges. 1948.
[22] Lang, S.: Introduction to differentiable manifolds. New York: Interscience Publishers 1962. · Zbl 0103.15101
[23] Levine, H. I.: Singularities of differentiable maps. (Vervielfältigte Ausarbeitung einer Vorlesung vonR. Thom.) Bonn 1959. · Zbl 0093.01502
[24] Milnor, J.: Der Ring der Vektorraumbündel eines topologischen Raumes, (Vorlesungsausarbeitung, vervielfältigt). Bonn, 1959.
[25] Nomizu, K.: Lie groups and differential geometry. Publications Math. Soc. Japan2 (1956). · Zbl 0071.15402
[26] Palais, R. S.: A global formulation of the Lie Theory of transformation groups. Memoirs Am. Math. Soc.22 (1957). · Zbl 0178.26502
[27] Reeb, G.: Sur certaines propriétés topologiques des variétés feuilletées. Paris: Hermann 1952.
[28] Rham de, G.: Variétés différentiables. Paris: Hermann 1955.
[29] Seifert, H.: Topologie dreidimensionaler gefaserter Räume. Acta Math.60, 147 bis 238 (1933). · JFM 59.1241.02
[30] Steenrod, N.: The topology of fibre bundles. Princeton, 1956. · Zbl 0054.07103
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.